| Model Number |
LOGIC TIBIA PS MOD INSRT SZ 3.5 13MM |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Emotional Changes (1831); Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
02/27/2014
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 2516752 02-010-01-0235 - logic femoral ps cem left sz 3.5.2935884 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t.2956579 200-02-35 - three peg patella 35mm.Pending investigation.
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement on (b)(6)2014.This has not yet been explanted.Patient began experiencing significant pain, swelling and popping.On (b)(6) 2022 the patient reported swelling after daily activities.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
H6: corrected health effect clinical code, medical device problem code, component code, type of investigation, investigation findings, and investigation conclusions.Manufacturer narrative updated: the reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear, instability, and loosening and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.